LMI approach to non-fragile guaranteed cost control of uncertain discrete time-delay systems

Jiong Sang Yee, Jian Liang Wang, Guang Hong Yang

Research output: Journal PublicationArticlepeer-review

11 Citations (Scopus)
Plum Print visual indicator of research metrics
  • Citations
    • Citation Indexes: 11
  • Captures
    • Readers: 2
see details

Abstract

This paper studies the non-fragile Guaranteed Cost Control (GCC) problem via memoryless state-feedback controllers for a class of uncertain discrete time-delay linear systems. The systems are assumed to have norm-bounded, time-varying parameter uncertainties in the state, delay-state, input, delay-input and state-feedback gain matrices. Existence of the guaranteed cost controllers are related to solutions of some linear matrix inequalities (LMIs). The non-fragile GCC state-feedback controllers are designed based on a convex optimization problem with LMI constraints to minimize the guaranteed cost of the resultant closed-loop systems. Numerical examples are given to illustrate the design methods.

Original languageEnglish
Pages (from-to)226-233
Number of pages8
JournalAsian Journal of Control
Volume3
Issue number3
DOIs
Publication statusPublished - Sept 2001
Externally publishedYes

Keywords

  • Fragility
  • Guaranteed cost control
  • LMI design
  • Uncertain discrete time-delay linear systems

ASJC Scopus subject areas

  • Control and Systems Engineering
  • Mathematics (miscellaneous)
  • Electrical and Electronic Engineering

Fingerprint

Dive into the research topics of 'LMI approach to non-fragile guaranteed cost control of uncertain discrete time-delay systems'. Together they form a unique fingerprint.

Cite this

Yee, J. S., Wang, J. L., & Yang, G. H. (2001). LMI approach to non-fragile guaranteed cost control of uncertain discrete time-delay systems. Asian Journal of Control, 3(3), 226-233. https://doi.org/10.1111/j.1934-6093.2001.tb00061.x